# SDR DL767990625

- Difficulty date: March 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N105DA
- Make and model: Boeing 767232
- Aircraft serial: 22217
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Part number: 114T410414A
- Condition: Delaminated
- Location: Nr 9 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE TRAILING EDGE WEDGE OF THE NR 9 SLAT WAS FOUND WITH A 4 X 4 AREA OF DELAMINATION.  THE DAMAGE AREA WAS CUT OUT AND REPAIRED PER THE B767 SRM 57-43-02.  THE REPAIR WAS         DOCUMENTED PER ER/A 367010-14AD.
